# SDR UPS08M53856

- Difficulty date: October 24, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 49,008 hours, 7,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING TELESCOPING DUCT CUTOUT UPPER CORNERS CRACKED.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-10-00 FIG 43, 51-33-01 ITEM 16, 51-35-01 ITEM 7.
